Doctors Lounge - Pediatrics Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Pediatric Topics
Question: Anxiety attacks
|Giuseppe - Wed Mar 02, 2005 10:43 am||
Hi I have had a feeling of slight pins and needles in my left leg left arm and left side of my face. I have had a couple of anxiety attacks this past week and they are not fun to have I am currently taking (ativan sublingual) when I have do have these attacks but when is it the right time to take these pills?. Also this pins and needles feeling why and how am I getting them?. This doctor that I saw last in a walk in clinic said that I am hiogh strung because of my occupation.(salesperson). I don't know all I know is that for the last 2 weeks I have not been my self and need help. 5 months ago I have a full exam and all is great, why this and why now?. Please if anyone can give me some advice I would greatly appreciate it. Thanks.
|Dr. Heba Ismail - Fri Mar 04, 2005 7:59 am||
I have afew questions to ask:
Have you had any labs done? If not, please ask for electrolytes and blood glucose.
Can you describe these attacks further, like if they're preceeded by a headache, or nausea? Does this feeling of pins and needles start as localised and then spread along the left side of your body? How many attacks per day and how long does each attack last? Does the ativan help in relieving or abolishing these symptoms?
Finally, is there any family history of epilepsy?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.